RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 3, Pages 325–332 (Mi tmf4017)  

Nonuniversality of the $g/e$ ratio in the relativistic Kepler problem

Yu. S. Biza, L. M. Tomil'chik


Abstract: Effect of $g/e$-relation non-universality on the energy spectrum of a relativistic hydrogen-like system is investigated. The first order correction to the energy eigenvalues for 1/2 spin case (the Dirac equation) is calculated. It is showh that in this case the two-fold degeneracy which takes place in the ordinary relativistic Kepler problem removes itself, which can be interpreted as a peculiar Lamb shift imitation. Direct evaluation of the upper limit for possible magnetic proton and muon charges is made with the aid of the comparison between the results obtained and known experimental and theoretical data concerning Lamb shift numerical value in ordinary atoms and mumesonic atoms.

Full text: PDF file (398 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:3, 862–867

Bibliographic databases:

Received: 12.12.1974

Citation: Yu. S. Biza, L. M. Tomil'chik, “Nonuniversality of the $g/e$ ratio in the relativistic Kepler problem”, TMF, 24:3 (1975), 325–332; Theoret. and Math. Phys., 24:3 (1975), 862–867

Citation in format AMSBIB
\Bibitem{BizTom75}
\by Yu.~S.~Biza, L.~M.~Tomil'chik
\paper Nonuniversality of the $g/e$ ratio in the relativistic Kepler problem
\jour TMF
\yr 1975
\vol 24
\issue 3
\pages 325--332
\mathnet{http://mi.mathnet.ru/tmf4017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=489463}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 3
\pages 862--867
\crossref{https://doi.org/10.1007/BF01029872}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4017
  • http://mi.mathnet.ru/eng/tmf/v24/i3/p325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:226
    Full text:63
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019